| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that his device unexpectedly loses power when tilted back.In this state, the device may not be able to provide defibrillation therapy, if necessary.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate and verify the reported issue.Stryker observed that one of the battery pins grommets had been pushed back.Stryker replaced the device's rear case to resolve the reported issue.The cause of the reported issue was isolated to the battery pin.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.